• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

hashimoto - psychosis

6

6hashi

New member
Joined
Jul 28, 2009
Messages
1
Hello ,
I have hashimoto thyroiditis since more than 20 years , before about a year I start taking eltroxin ,since then I start experiencing hallucinations ,my question is ,whether hallucinations are a reported side effect of the eltroxin ??

in case the answer is yes , what is the treatment ?is it permanent or transient ?

Thanks ,
 
ms_P

ms_P

Well-known member
Founding Member
Joined
Jul 21, 2008
Messages
3,067
Location
BeNeLux
Hi, and welcome to the forum!

I've been taking Thyrax Duotab (levothyroxine) for 16 years, which is exactly the same medicine as you with a different brand name, and I can safely say that hallucinations are not a side-effect.
I would suggest you make an appointment with your GP as soon as possible. Good luck to you, and please take care! :flowers:
welcome-2.png
 
Top